# SDR ABXA20220224

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 106,939 hours, 31,118 cycles
- System (JASC): 8011 · Engine Starter
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING L ENGINE START, L ENG STARTER EICAS, WITH VALVE DISCRETE LIGHT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DRY MOTORED LEFT ENGINE. START VALVE OPS CHECKS NORMAL IAW B767 AMM 80-11-00. AIRCRAFT RETURNED TO SERVICE.
